40 yr male pt presented with complain of hes having red rashes all over body from 1 year acc. to pt it relives with medicine and lotions 1 month back again it started got rashes on body No h/o of fever,dm, htn Diagnosis,treatment?

(Edited)

3 Likes

LikeAnswersShare

Erythroderma (due to exacerbation of underlying skin disease or drug reaction)

Thank you doctor
0

ALLERGIC URTICARIA DD ERYRHRODERMA INJ AVIL +DEXA IM STATE TAB BANDY PLUS STATE TAB ATAREX TAB AVIL MULTIVITAMINS & ANTIOXIDANT EVION 400MG + VIT A D CALAMINE LOTION ADV CBC IgE LEVEL

Thank you doctor
0

I am unable to place my images while posting cases but my notes alone is appearing as seen in my latest publication of the case

Erythroderma use topical steroids,antihistamine like Atarax,calcineurin inhibitors

Thank you doctor
0

Erythroderma Steroids orally & topically antihistomonics antoxidants methotrexate

Thank you doctor
0

Erythroderma Serum IgE and AEC Steriod and antihistamine

Thank you doctor
0

Anti allergy drugs and anti fungal and worms drugs

Thank you
0

ALLERGIC URTICARIA DD ERYTHRODERMA

It's a case of.. ? Erythroderma..

Tnx
0

@puneet monga-urticaria

Thank you doctor
0
Load more answers